PostOp Complications (Update)

Discussion in 'Chit Chat' started by elliespad, Nov 18, 2007.

  1. elliespad

    elliespad Member

    PostOp Complications 11/18/07 09:00 AM

    Had to go to ER yesterday afternoon, didn't get home until 5:30 am. Had swelling under ears, jaws, around back of neck, ear pain, and MIGRAINE. Dr. sent me to ER for CT Scan. After there, decided against CT, but BP was HIGH, and things went from BAD to WORSE. Trying to lower BP, gave me Fentynl in IV, SEVERE reaction, later gave me Compazine, again, severe reaction. BP is well over 200-211/110. Luckily I asked for miniscule doses of what they were giving and they listened. Gave me Lapetolol, two doses, along with my Tenormin and some Percocette. BP is still not under control.

    The minute I got home I saw in the mirror a large bruise above the incision and a hanging pocket of blood. Slept a couple hours and called Dr. this morning. I'm just watching it today. Will like have to get in to see Dr. Tomorrow. Now am also having some pains in legs like Phlebitis. I've had 17 IV in the past week, and maybe 20-30 sticks for blood draws. My veins are shot and I look a mess.

    Please put me back in your prayers, I really need them.

    [This Message was Edited on 11/22/2007]
  2. joyfully

    joyfully New Member

    Hang in there. You must be exceedingly frustrated and concerned with all of this going on. I do hope your BP starts dropping. Soft hugs.
  3. tansy

    tansy New Member

    but wanted to send you big hugs from across the big pond here too.

    Take care and I hope these complications resolve soon.

    TC, Tansy
    [This Message was Edited on 11/18/2007]
  4. Rosiebud

    Rosiebud New Member

    glad you've got throught that.

    My gall bladder op - I had the most horrendous headaches for 3 days afterwards, had to get doc out - I think it was a reaction to the anaesthetic - not as bad as what you've been through but I can certainly sympathise.

    Onwards and upwards now.